# SDR A6WA200540243

- Difficulty date: March 18, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 8,524 hours, 7,406 cycles
- Engine: Ge CF343B1
- System (JASC): 2711 · Aileron Tab Control System
- Part: Aileron
- Condition: Out Of Rig
- Location: Rt Aileron Trim
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH AILERON TRIM CENTERED, AIRCRAFT HAS A STRONG ROLL TO THE RT.  WITH LARGE AMOUNT OF LT WING DOWN TRIM, THE AIRCRAFT CAN BE MADE TO FLY LEVEL.  AUTO-PILOT WAS OFF.  FOUND RT AILERON SLIGHTLY OUT OF RIG.  RE-RIGGED RT AILERON IAW AMM.  (K)
